# SDR BMAC030002

- Difficulty date: February 2, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N536PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 681
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED UPON CLIMBING THRU 11200 FT, DOOR LIGHT ILLUMINATED.  FOLLOWED EMERGENCY CHECKLIST.  LIGHT REMAINED ON UNTIL LANDING.  MAINTENANCE CYCLED CIRCUIT BREAKER FOR DOOR CONTROL LIGHT IAW MM.  OPS CHECKED, OK.
